# SDR ASAA9780144

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779225
- Condition: Corroded
- Location: Bs 160-208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CORROSION ON LONGERON 30 AT FUSELAGE STATION 176.  REMOVED AND REPLACED CORRODED SECTION OF LONGERON 30 FROM FUSELAGE STATION 160 TO 208 IAW DC9 SRM 53-02, PAGE 5.  (M)
